MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364389
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).Investigation summary: "material #: 364389; lot/batch #: 3298910.Bd had not received samples or photos for investigation.Therefore, 10 retention samples from bd inventory were evaluated by visual examination and functional testing, removing and reattaching the iv shield, and no issues were observed relating to loose iv shield as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode loose iv shield.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
 
Event or Problem Description
It was reported prior to using a bd preset¿ eclipse¿ syringe, the iv shield had fallen off.There was no report of adverse impact to patients or users.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following information has been updated with corrected and/or additional information: d.9.Device available for eval? yes d.9.Returned to manufacturer on 09-sep-2024 investigation summary: bd received 1 sample for investigation.The sample was evaluated by visual examination and the indicated failure mode for loose iv shield with the incident lot was not observed.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and functional testing, removing and reattaching the iv shield, and no issues were observed relating to loose iv shield as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode loose iv shield.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PRESET¿ ECLIPSE¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20148050
Report Number9617032-2024-01410
Device Sequence Number15552905
Product Code JKA
UDI-Device Identifier50382903643894
UDI-Public(01)50382903643894
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number364389
Device Lot Number3298910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown